b-property of sublattices in vector lattices


Gorokhova S., Alpay S.

TURKISH JOURNAL OF MATHEMATICS, vol.45, no.4, pp.1555-1563, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.3906/mat-2102-114
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1555-1563
  • Keywords: Vector lattice, universal completion, Dedekind completion, b-property, local solid vector lattice, RIESZ SPACES

Abstract

We study b-property of a sublattice (or an order ideal) F of a vector lattice E. In particular, b-property of E in E-delta, the Dedekind completion of E, b-property of E in E-u, the universal completion of E, and b-property of E in (E) over cap ((tau) over cap), the completion of E.